Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Chronic diarrhea, loose stools, gas formation after eating, weight loss. Taken amoxicillin. Cure?

Hi I have been having diahorea for the past 2 months,with loose motion.I hear noise in my stomach andgas formation in the stomach .This happens immediately after I take the food.I lost a lot of weight because of this.This happened after I took amoxycilin 500mg for my tooth treatment?is there any treatment so I get back to my normal life?
Asked On : Tue, 15 Jan 2013
Answers:  2 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Nothing to worry.
Diarrhoea in your case is due to Amoxycillin drug.It should subside once you stop the drug.
If the diarrhoea is still continuing,Take a Pre and Probiotic capsule and anti diarrheal drugs with the advice of your doctor.
If there is no response,Go for Colonoscopy examination.
Good luck.
Answered: Tue, 15 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

General Surgeon Dr. Grzegorz Stanko's  Response

Thank you for the query.

The reason of such symptoms can be severe intestinal infection (caused by amoxycyllin), bowel partial obstruction due to inflammatory bowel disease, fistula between small and large intestine, pancreas disease or even a cancer.
You can try a Rifaximine 400 mg 3x1 for 7 days treatment (should be prescribed by your doctor) and if it wont help, than you should have some tests. Full blood work, liver tests, amylase, bilirubin should be performed. Abdominal CT with oral contrast should be done next and if still no findings, colonoscopy should be performed.

Hope this will help.
Answered: Wed, 16 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor